Lattice isomorphisms of Lie algebras (addendum)

Towers, David (1984) Lattice isomorphisms of Lie algebras (addendum). Mathematical Proceedings of the Cambridge Philosophical Society, 95 (3). pp. 511-512. ISSN 0305-0041

[img]
Preview
PDF
S0305004100061831a.pdf - Published Version

Download (68kB)
Item Type:
Journal Article
Journal or Publication Title:
Mathematical Proceedings of the Cambridge Philosophical Society
Additional Information:
http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 95 (3), pp 511-512 1984, © 1984 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
50036
Deposited By:
Deposited On:
29 Sep 2011 12:39
Refereed?:
Yes
Published?:
Published
Last Modified:
24 May 2020 03:38